- -

Approximating and computing nonlinear matrix differential models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Approximating and computing nonlinear matrix differential models

Show full item record

Defez Candel, E.; Tung ., MM.; Ibáñez González, JJ.; Sastre, J. (2012). Approximating and computing nonlinear matrix differential models. Mathematical and Computer Modelling. 55(7):2012-2022. doi:10.1016/j.mcm.2011.11.060

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44111

Files in this item

Item Metadata

Title: Approximating and computing nonlinear matrix differential models
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
Abstract:
Differential matrix models are an essential ingredient of many important scientific and engineering applications. In this work, we propose a procedure to represent the solutions of first-order matrix differential equations ...[+]
Subjects: First-order matrix differential equations , Higher-order matrix splines , Matrix differential models
Copyrigths: Reserva de todos los derechos
Source:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2011.11.060
Publisher:
Elsevier
Publisher version: http://dx.doi.org/doi:10.1016/j.mcm.2011.11.060
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Mathematical and Computer Modelling. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Mathematical and Computer Modelling Volume 55, Issues 7–8, April 2012, Pages 2012–2022 DOI: 10.1016/j.mcm.2011.11.060
Thanks:
This work has been supported by grant PAID-06-11-2020 from the Universitat Politecnica de Valencia, Spain.
Type: Artículo

This item appears in the following Collection(s)

Show full item record